eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms  o  Tools  o  Community  o  Reviews  o  Q&As  o  Apps  o  Professionals
Home > Zyrtec-d 12 Hour > Acetaminophen, Aspirin And Caffeine > Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine

Review: Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine

This review analyzes the effectiveness and drug interactions between Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine. It is created by eHealthMe based on reports of 11 people who take the same drugs from FDA and social media, and is updated regularly.

You are not alone: join a mobile support group for people who take Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine >>>

What are the drugs

Zyrtec-d 12 hour (latest outcomes from 943 users) has active ingredients of cetirizine hydrochloride; pseudoephedrine hydrochloride. It is often used in allergies.

Trend of zyrtec-d 12 hour reports

Acetaminophen, aspirin and caffeine (latest outcomes from 211 users) has active ingredients of acetaminophen; aspirin; caffeine. It is often used in blood clots.

Trend of acetaminophen, aspirin and caffeine reports

On Oct, 25, 2014: 11 people who take Zyrtec-d 12 Hour, Acetaminophen, Aspirin And Caffeine are studied

Zyrtec-d 12 Hour, Acetaminophen, Aspirin And Caffeine outcomes

Drug combinations in study:
- Zyrtec-d 12 Hour (cetirizine hydrochloride; pseudoephedrine hydrochloride)
- Acetaminophen, Aspirin And Caffeine (acetaminophen; aspirin; caffeine)

Drug effectiveness over time :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Zyrtec-d 12 Hour is effectiven/an/a0.00%
(0 of 1 people)
100.00%
(1 of 1 people)
100.00%
(1 of 1 people)
50.00%
(1 of 2 people)
n/a100.00%
(1 of 1 people)
Acetaminophen, Aspirin And Caffeine is effectiven/a0.00%
(0 of 1 people)
n/a100.00%
(1 of 1 people)
n/a0.00%
(0 of 1 people)
50.00%
(1 of 2 people)
0.00%
(0 of 1 people)

Most common drug interactions over time * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
n/an/aBinge EatingLoss Of Sensation, Numbness And Tingling, Paresthesias, Sensory Loss, Tingling And Numbnessn/aLoss Of Sensation, Numbness And Tingling, Paresthesias, Sensory Loss, Tingling And NumbnessDizzinessAbdominal Pain Upper
SleeplessnessDizzinessHiccupsCholelithiasis
RashHiccupsBinge EatingCholecystitis Chronic
DizzinessRashCardiac Arrest
HeadacheHeadacheMental Disorder
SleeplessnessPulmonary Embolism
Renal Failure Acute
Nausea
Deep Vein Thrombosis
Hypoaesthesia

Drug effectiveness by gender :

FemaleMale
Zyrtec-d 12 Hour is effective75.00%
(3 of 4 people)
50.00%
(1 of 2 people)
Acetaminophen, Aspirin And Caffeine is effective50.00%
(2 of 4 people)
0.00%
(0 of 2 people)

Most common drug interactions by gender * :

FemaleMale
Abdominal Pain UpperDizziness
CholelithiasisAnxiety
Cholecystitis ChronicHiccups
Cardiac ArrestFatigue
Mental DisorderDehydration
Pulmonary EmbolismDrug Ineffective
Renal Failure AcuteSweating - Excessive
NauseaAnger
Deep Vein Thrombosis
Headache

Drug effectiveness by age :

0-12-910-1920-2930-3940-4950-5960+
Zyrtec-d 12 Hour is effectiven/an/a100.00%
(1 of 1 people)
25.00%
(2 of 8 people)
100.00%
(1 of 1 people)
0.00%
(0 of 5 people)
n/a0.00%
(0 of 2 people)
Acetaminophen, Aspirin And Caffeine is effectiven/an/a100.00%
(1 of 1 people)
0.00%
(0 of 8 people)
0.00%
(0 of 1 people)
20.00%
(1 of 5 people)
n/a0.00%
(0 of 2 people)

Most common drug interactions by age * :

0-12-910-1920-2930-3940-4950-5960+
n/an/an/aNauseaVertigoBinge Eatingn/aDizziness
Mental DisorderHypoaesthesiaSleeplessnessHiccups
Cholecystitis ChronicTransient Ischaemic AttackRash
CholelithiasisHeadacheDizziness
Deep Vein ThrombosisFacial ParesisHeadache
Cardiac ArrestParaesthesia
Renal Failure AcuteEye Pain
Pulmonary EmbolismLoss Of Sensation, Numbness And Tingling, Paresthesias, Sensory Loss, Tingling And Numbness
Abdominal Pain Upper
Biliary Tract Disorder

* Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you take Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine?

You are not alone! Join a related mobile support group:
- support group for people who take Zyrtec-d 12 Hour and Acetaminophen, Aspirin And Caffeine
- support group for people who take Acetaminophen, Aspirin And Caffeine
- support group for people who take Zyrtec-d 12 Hour

Latest outcomes in real world:

Can you answer these questions (Ask a question):

  • What would cause a false positive for valium? i.e. i didnt take it, but has shown up in several of my urine test
    (Asked by a 32 year old woman who takes Suboxone, Lisinopril And Hydrochlorothiazide, Melatonin, Benadryl, Excedrin, Ranitidine)
    I've been going to my Suboxone doctor for over a year now. In that time all I have done (as far as "narcotic" go) is my Suboxone and when my grandpa passed she wrote me a small script, on 2 different occasion for Xanax 0.5 (which I was actually able to hold onto until about a month ago..) Well, yest ...

  • Is it ok to take excedrin migraine when taking propanolol?
    (Asked by a 35 year old woman who has Heart Beat Irratic, and takes Propranolol Hydrochloride, Acetaminophen; Aspirin; Caffeine)
    I take propanolol for migraine prevention. I got a bad headache so I took 2 excedrin migraines and now my heart beat is irratic and I have to taje deep breathes just to feel like I'm breathing.

  • After you stop taking excedrin does it still cause anxiety forever?
    (Asked by a 30 year old woman who has Anxiety, and takes Excedrin)
    I used to take excedrin everyday for headaches for a couple of years until one day I caught a panic attack and thought I was having a heart attack I was panicking,very shaky and thought I was going to die! I right away thought it had something to do with taking too much Excedrin so I threw it away a ...

  • Does hydrochlorathiazide cause numbness and pain in your feet
    (Asked by a 54 year old woman who has Hypertension, and takes Excedrin, Motrin Migraine Pain)
    I've been taking hydrochlorathiazide for about a year, my feet are starting to hurt and are numb.

More questions for: Acetaminophen, Aspirin And Caffeine, Zyrtec-d 12 Hour

More reviews for: Acetaminophen, Aspirin And Caffeine, Zyrtec-d 12 Hour

Complete drug side effects:

On eHealthMe, Zyrtec-d 12 Hour (cetirizine hydrochloride; pseudoephedrine hydrochloride) is often used to treat allergen. Acetaminophen, Aspirin And Caffeine (acetaminophen; aspirin; caffeine) is often used to treat blood clots. Find out below the conditions the drugs are used for, how effective they are, and any alternative drugs that you can use to treat those same conditions.

What is the drug used for and how effective is it:

Other drugs that are used to treat the same conditions:

Recent related drug studies (Check your drugs):

More related studies for: Acetaminophen, Aspirin And Caffeine, Zyrtec-d 12 Hour

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

47 million health professionals and patients have studied on eHealthMe. Recent updates:

- Strattera, Bifidus drug interactions (1 second ago)

- Could Copd cause Low Thyroid? (2 seconds ago)

- Could Anxiety Disorder cause High Blood Cholesterol? (3 seconds ago)

 

Recent mobile support groups

- Ibuprofen and Pain - Back

- Sertraline and Ramipril

- Alzheimer's Disease and Diarrhea

- Azopt and Sleep Disorders

- Sweating - Excessive and Crestor

 

Recent Q&As

- What would be alternative for oxycontin 10 mg tablets?
Urine retention , I wake up with chronic pain in my lower ... (21 minutes ago)


- What medication can i add to viibryd
Answer: You posted almost a year ago but I would suggest you ask y ... (12 hours ago)


- Can implanon cause breast cysts and could they be cancerous?
Answer: Very interesting that this pertinent question is not being ... (15 hours ago)

 

Recent user reviews

- Urea urine increased while taking topamax
I was on Topamax to lose weight. It worked for me, I lost ... (2 days ago)


- Jaw pain with avastin
My sister is currently taking Avastin and after each treat ... (2 days ago)


- Lipitor weight loss/ lisinipril ed issue
Response: Do Not, I repeat Do Not take Lipitor!!! I was on 20mg for ... (3 days ago)

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.